# SDR YENA2023111401374

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 63,359 hours, 22,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / AFT LAVATORY VENT / FR 69-70 & STGR 29R-33R / CORROSION DAMAGE - TEMPORARY REPAIR. (CONSIDERED AS A MAJOR REPAIR)
